# SDR IPXA2021022566089

- Difficulty date: February 9, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 64,339 hours, 21,162 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T524310
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13CORROSION ON M/D SEAT TRACK (P/N:143T5243-10) BETWEEN STA 434 AND STA654 PLUS 11 AT RBL 88.50.PART REPLACEMENT I.A.W. BOEING DRAWING 143T5226 SH 1 REV '' C '',143T5226SH 2 REV '' D '' ,143T5226 SH 3 REV '' D '' , 143T0050 SH 14 REV '' B '',143T0050 SH 15 REV'' B '' AND 767-300F SRM 51-40-02,REV79.01.
